Referált folyóiratcikkek

 

  1. Separation by strongly h-convex functions
    submitted.
  2. Convex structures induced by Chebyshev systems
    submitted. (with Mihály Bessenyei)
  3. Convexity without convex combinations
    Journal of Geometry, 107 (2016), no. 1, 77–88. (with Mihály Bessenyei)
  4. Convexity with respect to Beckenbach families
    Journal of Convex Analysis, 24 (2017), no. 1,  (with Mihály Bessenyei and Ágnes Konkoly)
     

Egyéb publikációk

 

  1. A természet geometriájának természete
    DETEP népszerűsítő cikk (2014).
  2. Münz-típusú approximációs tételek
    M.Sc. diplomamunka (2014), témavezető: dr. Páles Zsolt
  3. A fraktálok matematikája
    B.Sc. szakdolgozat (2012), témavezető: dr. Páles Zsolt